MathSciNet Relay Station
MathSciNet bibliographic data
MR1847312 57S25 (32J18 53C28)
Fujiki, Akira Compact self-dual manifolds with torus actions. J. Differential Geom. 55 (2000), no. 2, 229–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement